# SDR RU3A2021110100015

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 10,624 hours, 4,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, F
- Precautionary procedure: L

## Discrepancy

ON APPROACH RWY25 KNUW ON FINAL FLAPS 20 AND GEAR DOWN WAS CALLED FOR. AS GEAR WAS IN TRANSIT OBSERVED EACH HYDR PRESS LIGHT ILLUMINATE ALTERNATELY APPROXIMATELY 3 TIMES THEN BOTH LIGHTS ILLUMINATED STEADY. GEAR INDICATOR SHOWED 3 GREEN. CLIMBED OUT OF PAR LOW APPROACH. DECLARED EMERGENCY WITH KUW TO RELAY TO SEA TRACON. LANDED IFR AT SEA. UPON LANDING NORMAL BRAKING WAS NOT AVAILABLE, SPOILERS DID NOT EXTEND. EMERGENCY BRAKE HANDLE WAS DEPLOYED AND AIRCRAFT STOPPED IN 9900 FT. TIRES DID NOT BLOW AND WE WERE ABLE TO EXIT RWY 34R AT TAXIWAY H UNDER SHIPS POWER. SHUT DOWN AIRCRAFT AND EVACUATED. HYDRAULIC FLUID WAS POURING OUT OF THE BELLY OF THE AIRCRAFT BETWEEN THE TWO MAIN GEARS.
